
Hero image 0 of Equate Extra Strength Anti-Itch and Skin Protectant Cream Diphenhydramine HCl 2%, 1 oz, Compare to Extra Strength Benadryl® Cream Active Ingredient, 0 of 8
Equate Extra Strength Anti-Itch and Skin Protectant Cream Diphenhydramine HCl 2%, 1 oz, Compare to Extra Strength Benadryl® Cream Active Ingredient
About this item
Customer ratings & reviews
How item rating is calculated
Reviews summary
Pros
- : Provides great amount at a low cost.
- : The item is well made and functions reliably.
- : Relieves itch and calms skin irritations.
- : Relieves itch and inflammation from rashes.
Neutral
- : It can be long-lasting and pleasant, or persistently foul.
Generated by AI
Sort by |
Showing 1-3 of 509 reviews
Apr 9, 2026
Reviewer name: Dennis
Top Reviewer
Item details
Multipack quantity: 1
5 out of 5 stars review
Verified Purchase
This one worked for me!
Helpful?
Apr 17, 2025
Reviewer name: jill
Top Reviewer
Item details
Multipack quantity: 1
5 out of 5 stars review
Verified Purchase
Calms My Itchy Skin, Fantastic ‘Equate Brand!!
Helpful?
Jun 2, 2026
Reviewer name: Maria
Item details
Multipack quantity: 1
5 out of 5 stars review
Verified Purchase
Helpful?
Current price is USD$2.84$2.84/oz
Price when purchased online
- Free Holiday returns until Jan 31
Subscribe, Your usuals, on your schedule, Save time and stay stocked!, $2.84
Your usuals, on your schedule
Save time and stay stocked!
One-time purchase $2.84
How do you want your item?
Try 30 days for just $1! Choose a plan at checkout.
Ships to
Arrives by Tomorrow
Sold and shipped by Walmart.com
Free Holiday returns until Jan 31
This item is gift eligible
Try 30 days of Walmart+ for just $1!
T&C apply.




















